# SDR VNAA2019101299911

- Difficulty date: August 27, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN F.S.349.00 AND F.S.364.00 STGR 27R. REMOVED AND REPLACED INTERCOSTAL P/N: SH670-32075-4 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
